Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Had unprotected sex. Took emergency pill. Missing periods. Pregnancy test negative

i had unwanted sex two times within three days interval and after each time of sex i took emergency contraceptive pill . i got preponed periods on 16.1.12 that month which were suppose to cum around 22.1.12. but next month ie feb i didnt got my period and till nw alsoie 8.3.12 no period. i had pregnancy test also on 7.3.12 which came negative. what to do pls help me..
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HealthcareMagic
Emergency contraceptives are known to cause irregular periods as a side effects.
If you have not had unprotected sex after 16-1-12 then there will be no chances of getting pregnant.
In case you have had sex then if the pregnancy test is negative then to confirm whether you are pregnant or not you should get a blood test called Beta HCg done.
If that test is negative then you should consult a doctor and get a medicine prescribed to regularize your periods.
Take care.
Answered: Mon, 12 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor